# SDR DALA2020090953008

- Difficulty date: September 4, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165, CRACK INDICATION ON FRAME 20 RT SIDE ON OPEN FASTENER HOLE 1 INTERCOSTAL FITTING LAYER AT DOOR STOP 7, CRACK DIRECTION IS 4 O`CLOCK.  CORRECTIVE ACTION: REPLACED INTERCOSTAL FITTING ON FRAME 20 RT SIDE AT LEVEL OF DOOR STOP NR 7, AS PER ER/A N. 587502-14 AD REVISION ORIGINAL AND PRI N. 587502-14 REVISION O.
